# SDR DALA2022011200242

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 69,524 hours, 25,844 cycles
- System (JASC): 4960 · APU Controls
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6712 - DIV - TO TPA DUE TO SINGLE ELECTRICAL SOURCE. DEPARTED MCO WITH LT ENGINE IDG ON MEL. AFTER LEVEL OFF, APU SHUTDOWN WITH DOOR SYSTEM FAULT. RESTART ATTEMPT UNSUCCESSFUL. CORRECTIVE ACTION: T/S PER FIM B757 49-11. REPLACED LT ENGINE GCU. SERVICED IDG AND REPLACED FILTER. REPLACED APU ECU, CHECKED INLET DOOR RIG. OPS CHECKS GOOD. NO ECU FAULTS.
